# SDR FDEA201102220663

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK 3L HAS CORROSION TOP SIDE FRAME 16.  REMOVED LEVEL 1 CORROSION ON SEAT TRACK 3L AT FR 16 IAW SRM 51-74-10, PAGE 205, CHECKED FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PAGE 105, FIG 102.  R & R SEAT TRACK 3L FROM FR 15 TO FR 18 IAW SRM 51-72-10, PAGE 1-3.
